Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had sunspots. Slept with Nizoral shampo on them. Have red blotches on arm. Solution?

hello i had white sun spots and was prescribed nizoral shampoo to put on the area last week i have been using it and havnt seen much of a change. i put the shampoo on last night before my shower and ended up falling asleep so tjis morning i ended up with read blotches down one arm and it looks terrible and seemed to have spread. please help i cant even put fake tan over it.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

thanks for posting your query.

you seem to have got a reaction to nizoral shampoo since it was kept for longer than required.

you need to apply a steroid cream like mometasone twice a day for a week.

also you take an antihistaminic like tab. allegra 180 mg once a day to bring down the inflammation.

if you dont start improving within a day you need to see your dermatologist.

stop the nizoral shampoo. also the treatment of white spots has to wait since its important for reaction to resolve.

you probably have pityriais versicolor which is a fungal infection for which nizoral was given. with treatment too it takes 6 weeks for colour to come back.

you need to consult your dermatologist for further treatment.

Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor